# SDR SWAA2021081095253

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 441-458 Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 441 TO 458 LBL 24 WL 156 ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 400+6'; LBL24; WL 156 PER SRM51-10-02-0G-0 MEASURE L=1'X W=0.75'X D=0.006' MAX. MAT LOSS IS 0.006'; REMAINING THICKNESS IS 0.006'; ORIGINAL THICKNESS IS 0.040' (BAC1496-444) FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.A [07] FABRICATED; LOCATED AND DRILLED NEW FCB SIDEWALL SUPPORT BS396-500D LBL24 WL156 IAW SRM 51-40-05-0G-0 AND DRAWING# 143A7501; MATERIAL USED BAC1496-444 7075-T6 LOT#1453146-2. FABRICATED; LOCATED AND DRILLED SPLICE REPAIR AT SIDEWALL SUPPORT BS490 LBL24 WL156 IAW SRM 53-00-53-2R-6 REPAIR#6 MATERIAL USED BAC1496-444 7075-T6 LOT#1453146-2. OK TO TREAT AND PRIME; [08] CORRECTED REPAIR TYPE TO MAJOR REPAIR.12] OK TO INSTALL NEW FLOOR TO SIDEWALL SUPPORT FROM BS400 TO BS500D LBL24 WL156; [13] VERIFIED CORRECTIVE ACTION ITEM 12. OK TO INSTALL; [14] INSTALLED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS400 TO BS500D LBL24 WL156 IAW SRM 51-40-02-0G-0 AND DWG #143A7500;
